# SDR DALA2015100505935

- Difficulty date: October 2, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 51,052 hours, 20,606 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF THE PILOT MOVED THE GEAR HANDLE PAST THE OFF POSITION.  THE GEAR DOOR WAS HEARD TO ACTUATE.  MAINTENANCE PERFORMED SPEED CONDITION INSPECTION IAW AMM 05-51-47.  FOUND WHEEL WELL AFT BODY FAIRING PANEL DAMAGED.  REMOVED PANEL AND UNDERLYING DAMAGE REQUIRES BRACE ASSY REPLACEMENT MAIN GEAR DOOR INNER ADDED TO CDL, REF LOG 7807799.  REMOVED AND INSTALLED BRACE ASSY WING TO BODY FAIRING SUPPORT STRUCTURE LT SIDE IAW SRM 53-40-71 ABD AMM 53-51-21, OK FOR SVC.
